Publication:

Bayesian integration of networks without gold standards (2012)

Author(s): Weile J, James K, Hallinan J, Cockell SJ, Lord P, Wipat A, Wilkinson DJ

      • Date: 06-04-2012
      • Journal: Bioinformatics
      • Volume: 28
      • Issue: 11
      • Pages: 1495-1500
      • Publisher: Oxford University Press
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Jennifer Hallinan

      • Telephone: +44 191 208 3866

      Professor Darren Wilkinson
      Professor of Stochastic Modelling

      Professor Anil Wipat
      Professor of Integrative Bioinformatics